# SDR AALA20091004JFK01

- Difficulty date: October 4, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 89,338 hours, 16,845 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: A4018
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER ONE DOOR SLIDE HAD A BULGE IN IT PREVENTING THE DOOR BUSTLE FORM SEATING PROPERLY.  REPLACED THE LEFT NUMBER ONE DOOR SLIDE.
